Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Pregnant, have high ALT, typhoid, on medicines. Suggestion?

i have 30weeks pregnancy and i have high sgpt and alt and also typhoid, test of hepatitis b , c, and e are clear. i m taking aldomet 250mg for hypertension, glucophage 850mg, ascard 75mg,and for typhoid orelox 100mg(cepodoxime proxetil) and epuram syrup(arginine hcl, ornithine , citrulline), LFT report: bilirubin 1.1 mg, bilirubin 0.8mg, s.indirect bikirubin 0.3 mg and GGT 12, SGPT(ALT) 686 and alkaline phosphatase 256 iu/l. pl inform me at YYYY@YYYY
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The rise in the liver enzymes could be related to the pregnancy or the multiple medicines that you are currently taking. You can start taking a hepatoprotective after consulting your gynecologist to bring these levels to near normal levels.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Rakhi Tayal
Answered: Tue, 15 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor